# SDR IPXA2020070357286

- Difficulty date: July 3, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING SKIN FUEL ACCESS PANEL 536AB 9EA FASTENER HOLES CRACK.  REPAIRED LT WING SKIN FUEL ACCESS PANEL 536AB 9EA FASTENER HOLES IAW SRM 57-20-02 REPAIR 5 (MINOR).
